# SDR HALA2022041300091

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 28,104 hours, 26,550 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK MAJOR REPAIR - DURING C CHECK ON 495, GOUGES WERE FOUND ON THE LH OVER WING FLOOR BEAM TO FUSELAGE MAIN FRAME FITTING AT STA. 674 AND STA. 756. THE GOUGES WERE SMOOTHED TO A 63 RMS FINISH OR BETTER WITH A MINIMUM BLEND RADIUS OF 1.0 IN. AND HFEC INSPECTION FOUND NO CRACKS. // REPAIRED PER E105-495045-PERM
